Follow
Serdal Yazıcı
Serdal Yazıcı
Mathematician, Gazi University
Verified email at gazi.edu.tr
Title
Cited by
Cited by
Year
A Kantorovich Type Generalization of the Szasz Operators via Two Variable Hermite Polynomials
S Yazıcı, B Çekim
Gazi University Journal of Science 30 (4), 432-440, 2017
12017
QUANTITATIVE DUNKL ANALOGUE OF SZASZ-MIRAKYAN OPERATORS
QB Cai, S Yazici, B Cekim, G İÇÖZ
2021
A new generalization of Szász operators and its approximation properties
S YAZICI, B CEKIM
BOOK OF ABSTRACTS, 148, 2018
2018
İki değişkenli Hermite polinomlarını içeren Szász operatörlerinin genellemeleri ve yaklaşım özellikleri
S Yazici
Fen Bilimleri Enstitüsü, 0
The system can't perform the operation now. Try again later.
Articles 1–4